# SDR AALA202012219031

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 62,490 hours, 23,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT 1L FLIGHT ATTENDANT POSITION OUTBOARD INDICATOR NOT FLASHING.  REPLACED FLASHLIGHT BATTERY WITH NEW.  OPERATIONS CHECK GOOD.
